Translator Disclaimer
may 2021 A new characterization of certain Dirichlet type spaces with application
Ruishen Qian, Xiangling Zhu
Bull. Belg. Math. Soc. Simon Stevin 28(1): 29-38 (may 2021). DOI: 10.36045/j.bbms.200212

Abstract

Let $\mu$ be a positive Borel measure defined on the boundary of the unit disk. In this paper, we give a new characterization for the Dirichlet type space $\mathcal{D}_{\mu}$. As an application, we also give a new characterization for the closure of the $\mathcal{D}_{\mu}$ space in the Bloch space.

Citation

Download Citation

Ruishen Qian. Xiangling Zhu. "A new characterization of certain Dirichlet type spaces with application." Bull. Belg. Math. Soc. Simon Stevin 28 (1) 29 - 38, may 2021. https://doi.org/10.36045/j.bbms.200212

Information

Published: may 2021
First available in Project Euclid: 2 June 2021

Digital Object Identifier: 10.36045/j.bbms.200212

Subjects:
Primary: 30H25, 30H99

Rights: Copyright © 2021 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 1 • may 2021
Back to Top